Detailed Information

Cited 0 time in webofscience Cited 1 time in scopus
Metadata Downloads

SOME TOEPLITZ OPERATORS ON WEIGHTED BERGMAN SPACES

Authors
Kang, Si Ho
Issue Date
Jan-2011
Publisher
KOREAN MATHEMATICAL SOC
Keywords
weighted Bergman spaces; Toeplitz operators; Berezin transforms; integral operators
Citation
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.48, no.1, pp.141 - 149
Journal Title
BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY
Volume
48
Number
1
Start Page
141
End Page
149
URI
https://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/12712
DOI
10.4134/BKMS.2011.48.1.141
ISSN
1015-8634
Abstract
We consider the problem to determine when a Toeplitz operator is bounded on weighted Bergman spaces. We show that Toeplitz operators induced by elements of some set are bounded and each element of the set is related with a Carleson measure on the weighted Bergman space.
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 수학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Altmetrics

Total Views & Downloads

BROWSE